MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC GODIRECT IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC GODIRECT IMPLANT; DENTAL IMPLANT
Catalog Number 423710L
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Failure of Implant (1924); No Information (3190)
Date of Event 02/15/2019
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint (b)(4), a dental implant's platform was deformed during initial placement.The implant would not properly fit into the insertion instrument.The implant was removed.No adverse patient consequences were reported.

Brand Name
GODIRECT IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key8928050
Report Number3001617766-2019-00471
Device Sequence Number242721
Product Code DZE
UDI-Device Identifier10841307122074
UDI-Public10841307122074
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 08/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2018
Device Catalogue Number423710L
Device Lot Number119163
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2019
Initial Report FDA Received Date08/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1